# SDR USAA061112

- Difficulty date: August 31, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 16,721 hours, 16,721 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AFT WET AREA FS 66 (3" AREA) TO FS 68 (2" AREA).  REPLACED FLOORBEAMS WITH IDENTICAL PARTS PER SRM 51-72-11.  CORROSION TASK JA-250-53500; LEVEL 1 DEFECT SIZE: 3" AND 2" AREA.
